MathSciNet Relay Station
MathSciNet bibliographic data
MR349860 (50 #2353) 20G15 (14L15)
Fauntleroy, Amassa Rational points of commutator subgroups of solvable algebraic groups. Trans. Amer. Math. Soc. 194 (1974), 249–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement